Alert archive / Nebraska / Wind Advisories in 2009
Wind Advisory 8, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Feb 9, 2009, 3:34 PM CST for 16 counties in Nebraska. It took effect at Feb 9, 2009, 4:37 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2009, 3:34 PM CST (21:34 UTC)
- In effect from
- Feb 9, 2009, 4:37 PM CST
- Expired
- Feb 10, 2009, 4:00 AM CST
- In force
- 11 hr
- Issued by
- NWS North Platte, NE
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 60 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 409 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 092134 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 PM CST MON FEB 9 2009 NEZ005>010-025>029-038-100600- /O.NEW.KLBF.WI.Y.0008.090210T0300Z-090210T0600Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...BROKEN BOW 334 PM CST MON FEB 9 2009 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT. A DEEP LOW PRESSURE SYSTEM WILL MOVE FROM NORTH CENTRAL NEBRASKA INTO SOUTHEAST SOUTH DAKOTA THIS EVENING. THIS WILL ALLOW THE ALREADY GUSTY SOUTHERLY WINDS TO TURN MORE TO THE WEST AND SOUTHWEST AND INCREASE TO 25 TO 35 MPH. A FEW GUSTS TO 45 MPH WILL BE POSSIBLE OVER OPEN AREAS. AS THE SYSTEM MOVES INTO MINNESOTA AFTER MIDNIGHT...WINDS SHOULD BEGIN TO SUBSIDE ACROSS NORTH CENTRAL NEBRASKA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ022>024-035-036-056>058-069-100200- /O.CON.KLBF.WI.Y.0007.000000T0000Z-090210T0200Z/ GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR... TRYON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...IMPERIAL 334 PM CST MON FEB 9 2009 /234 PM MST MON FEB 9 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST /7 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST /7 PM MST/ THIS EVENING. A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO LIFT ACROSS CENTRAL NEBRASKA INTO SOUTHEAST SOUTH DAKOTA DURING THE EVENING HOURS. AS A RESULT WESTERLY WINDS WILL PERSIST ON THE BACK SIDE OF THIS LOW ACROSS WESTERN NEBRASKA THROUGH THE EARLY EVENING HOURS. ACROSS THIS AREA WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS73 KLBF 092234 RRA NPWLBF URGENT - WEATHER MESSAGE...RETRANSMITTED NATIONAL WEATHER SERVICE NORTH PLATTE NE 434 PM CST MON FEB 9 2009 NEZ005>010-025>029-038-100600- /O.NEW.KLBF.WI.Y.0008.090210T0300Z-090210T0600Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...BROKEN BOW 334 PM CST MON FEB 9 2009 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO MIDNIGHT CST TONIGHT. A DEEP LOW PRESSURE SYSTEM WILL MOVE FROM NORTH CENTRAL NEBRASKA INTO SOUTHEAST SOUTH DAKOTA THIS EVENING. THIS WILL ALLOW THE ALREADY GUSTY SOUTHERLY WINDS TO TURN MORE TO THE WEST AND SOUTHWEST AND INCREASE TO 25 TO 35 MPH. A FEW GUSTS TO 45 MPH WILL BE POSSIBLE OVER OPEN AREAS. AS THE SYSTEM MOVES INTO MINNESOTA AFTER MIDNIGHT...WINDS SHOULD BEGIN TO SUBSIDE ACROSS NORTH CENTRAL NEBRASKA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ022>024-035-036-056>058-069-100200- /O.CON.KLBF.WI.Y.0007.000000T0000Z-090210T0200Z/ GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR... TRYON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...IMPERIAL 334 PM CST MON FEB 9 2009 /234 PM MST MON FEB 9 2009/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST /7 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST /7 PM MST/ THIS EVENING. A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO LIFT ACROSS CENTRAL NEBRASKA INTO SOUTHEAST SOUTH DAKOTA DURING THE EVENING HOURS. AS A RESULT WESTERLY WINDS WILL PERSIST ON THE BACK SIDE OF THIS LOW ACROSS WESTERN NEBRASKA THROUGH THE EARLY EVENING HOURS. ACROSS THIS AREA WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KLBF 092237 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 437 PM CST MON FEB 9 2009 NEZ059-070-071-100300- /O.EXB.KLBF.WI.Y.0008.090209T2237Z-090210T0300Z/ LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...NORTH PLATTE...HAYES CENTER...CURTIS... EUSTIS 437 PM CST MON FEB 9 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. A DEEP LOW PRESSURE SYSTEM WILL MOVE FROM NORTH CENTRAL NEBRASKA INTO SOUTHEAST SOUTH DAKOTA THIS EVENING. THIS WILL ALLOW THE ALREADY GUSTY SOUTHERLY WINDS TO TURN MORE TO THE WEST AND SOUTHWEST AND INCREASE TO 25 TO 35 MPH. A FEW GUSTS TO 45 MPH WILL BE POSSIBLE OVER OPEN AREAS. AS THE SYSTEM MOVES INTO MINNESOTA AFTER MIDNIGHT...WINDS SHOULD BEGIN TO SUBSIDE ACROSS NORTH CENTRAL NEBRASKA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ037-100300- /O.EXB.KLBF.WI.Y.0008.090210T0000Z-090210T0300Z/ LOGAN- INCLUDING THE CITY OF...STAPLETON 437 PM CST MON FEB 9 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. A DEEP LOW PRESSURE SYSTEM WILL MOVE FROM NORTH CENTRAL NEBRASKA INTO SOUTHEAST SOUTH DAKOTA THIS EVENING. THIS WILL ALLOW THE ALREADY GUSTY SOUTHERLY WINDS TO TURN MORE TO THE WEST AND SOUTHWEST AND INCREASE TO 25 TO 35 MPH. A FEW GUSTS TO 45 MPH WILL BE POSSIBLE OVER OPEN AREAS. AS THE SYSTEM MOVES INTO MINNESOTA AFTER MIDNIGHT...WINDS SHOULD BEGIN TO SUBSIDE ACROSS NORTH CENTRAL NEBRASKA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ022>024-035-036-056>058-069-100300- /O.EXT.KLBF.WI.Y.0007.000000T0000Z-090210T0300Z/ GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR... TRYON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...IMPERIAL 437 PM CST MON FEB 9 2009 /337 PM MST MON FEB 9 2009/ ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING. A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO LIFT ACROSS CENTRAL NEBRASKA INTO SOUTHEAST SOUTH DAKOTA DURING THE EVENING HOURS. AS A RESULT WESTERLY WINDS WILL PERSIST ON THE BACK SIDE OF THIS LOW ACROSS WESTERN NEBRASKA THROUGH THE EARLY EVENING HOURS. ACROSS THIS AREA WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ005>010-025>029-038-100600- /O.EXT.KLBF.WI.Y.0008.090210T0000Z-090210T0600Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...BROKEN BOW 437 PM CST MON FEB 9 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A DEEP LOW PRESSURE SYSTEM WILL MOVE FROM NORTH CENTRAL NEBRASKA INTO SOUTHEAST SOUTH DAKOTA THIS EVENING. THIS WILL ALLOW THE ALREADY GUSTY SOUTHERLY WINDS TO TURN MORE TO THE WEST AND SOUTHWEST AND INCREASE TO 25 TO 35 MPH. A FEW GUSTS TO 45 MPH WILL BE POSSIBLE OVER OPEN AREAS. AS THE SYSTEM MOVES INTO MINNESOTA AFTER MIDNIGHT...WINDS SHOULD BEGIN TO SUBSIDE ACROSS NORTH CENTRAL NEBRASKA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DP/CLB
000 WWUS73 KLBF 100209 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 809 PM CST MON FEB 9 2009 NEZ022>024-035-036-056>058-069-100315- /O.CAN.KLBF.WI.Y.0007.000000T0000Z-090210T0300Z/ GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...ARTHUR... TRYON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...IMPERIAL 809 PM CST MON FEB 9 2009 /709 PM MST MON FEB 9 2009/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE WIND ADVISORY. WESTERLY WINDS ACROSS SOUTHWESTERN NEBRASKA AND THE EASTERN NEBRASKA PANHANDLE HAVE DIMINISHED TO 15 TO 25 MPH. WINDS WILL DIMINISH FURTHER TO 10 TO 20 MPH OVERNIGHT. $$ NEZ037-059-070-071-100315- /O.CAN.KLBF.WI.Y.0008.000000T0000Z-090210T0300Z/ LOGAN-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...STAPLETON...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 809 PM CST MON FEB 9 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE WIND ADVISORY. WESTERLY WINDS ACROSS SOUTHWESTERN NEBRASKA HAVE DIMINISHED TO 15 TO 25 MPH. WINDS WILL DIMINISH FURTHER TO 10 TO 20 MPH OVERNIGHT. $$ NEZ005>010-025>029-038-100600- /O.CON.KLBF.WI.Y.0008.000000T0000Z-090210T0600Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...BROKEN BOW 809 PM CST MON FEB 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A DEEP LOW PRESSURE SYSTEM WILL MOVE FROM NORTH CENTRAL NEBRASKA INTO SOUTHEAST SOUTH DAKOTA THIS EVENING. THIS WILL ALLOW THE ALREADY GUSTY SOUTHERLY WINDS TO TURN MORE TO THE WEST AND SOUTHWEST AND INCREASE TO 25 TO 35 MPH. A FEW GUSTS TO 45 MPH WILL BE POSSIBLE OVER OPEN AREAS. AS THE SYSTEM MOVES INTO MINNESOTA AFTER MIDNIGHT...WINDS SHOULD BEGIN TO SUBSIDE ACROSS NORTH CENTRAL NEBRASKA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BUTTLER
000 WWUS73 KLBF 100545 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1145 PM CST MON FEB 9 2009 NEZ005-006-008-009-025>029-038-100645- /O.CAN.KLBF.WI.Y.0008.000000T0000Z-090210T0600Z/ EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-THOMAS-BLAINE-LOUP-GARFIELD- WHEELER-CUSTER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH... BASSETT...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 1145 PM CST MON FEB 9 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE WIND ADVISORY. WESTERLY WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH...WILL DIMINISH TO 15 TO 25 MPH OVERNIGHT. $$ NEZ007-010-101000- /O.EXT.KLBF.WI.Y.0008.000000T0000Z-090210T1000Z/ BOYD-HOLT- INCLUDING THE CITIES OF...SPENCER...ONEILL 1145 PM CST MON FEB 9 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST TUESDAY. STRONG WESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL PERSIST ACROSS HOLT AND BOYD COUNTIES THROUGH 4 AM CST. WINDS ARE EXPECTED TO DIMINISH TO 15 TO 25 MPH TOWARD SUNRISE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CLB
000 WWUS73 KLBF 100939 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 AM CST TUE FEB 10 2009 NEZ007-010-101045- /O.EXP.KLBF.WI.Y.0008.000000T0000Z-090210T1000Z/ BOYD-HOLT- INCLUDING THE CITIES OF...SPENCER...ONEILL 339 AM CST TUE FEB 10 2009 ...WIND ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS MORNING. NORTHWEST WINDS AT 20 TO 35 MPH WILL CONTINUE TO STEADILY DIMINISH TO 15 TO 25 MPH EARLY WITH THE WIND ADVISORY ALLOWED TO EXPIRE AT 4 AM CST. $$ 19
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Feb 9, 3:47 AM CST, 11 hours 47 minutes earlier.
Area forecast discussion, Feb 9, 3:47 AM CST, 11 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 AM CST MON FEB 9 2009 .SYNOPSIS... A SURFACE LOW OVER NORTHEAST COLORADO WILL DEEPEN THIS MORNING WHILE LIFTING NORTHEAST THROUGH NEBRASKA FOR RAIN SHOWERS AND ISOLATED THUNDERSTORMS TODAY. && .DISCUSSION... FORECAST CHALLENGE TODAY WILL BE THE EXTENT OF RAINFALL AND TEMPERATURES. AT 07Z THE SURFACE ANALYSIS SHOWED A SERIES OF SURFACE LOWS ALONG THE FRONT RANGE WHILE A WARM FRONT CURVED NORTHEAST FROM A LOW OVER SOUTHEAST COLORADO TO NEAR THE NEBRASKA AND KANSAS STATELINE...TO THE NORTH OF HLC THEN SOUTHEAST ACROSS CENTRAL MISSOURI. THE MODELS SHOW SIMILAR SOLUTIONS WITH THE 06Z NAM12 CLOSELY INITIALIZING TO CURRENT SURFACE FEATURES WITH FORECAST TRENDED TOWARD THIS SOLUTION IN THE NEAR TERM. THIS MORNING A STRONG SHORTWAVE WILL LIFT NORTHEAST ACROSS NEBRASKA WITH THE SURFACE LOW OVER SOUTHEAST COLORADO TO BECOME THE DOMINANT LOW...DEEPENING WHILE LIFTING NORTHEAST. EARLIER THUNDERSTORMS THAT FORMED WELL SOUTH MAY HAVE LIMITED SOME OF THE MOISTURE FEED OVERNIGHT BUT AT 08Z THE THETAE RIDGE AXIS EXTENDED WELL NORTH INTO EXTREME SOUTHWEST NEBRASKA. WIND PROFILERS NLGN1 AND RWDN1 ARE AT 50 KNOTS IN THE LOWEST GATES WITH AREAL SHOWERS TO BECOME MORE WIDESPREAD THIS MORNING AS DISTURBANCE ROTATES NORTHEAST ACROSS THE SOUTHWEST INTO CENTRAL NEBRASKA BY NOON CST. WINDS MAY BECOME GUSTY AS THE SURFACE LOW DEEPENS BUT EXPECT THEM TO REMAIN BELOW ADVISORY CRITERIA AS WINDS WILL NOT BE UNIDIRECTIONAL UP THROUGH H85 BUT WILL NEED TO BE WATCH AS STRONGER WINDS MAY MIX DOWN DUE TO PRECIPITATION DRAGGING. AREAL COVERAGE OF SHOWERS TO INCREASE ACROSS THE NORTH CENTRAL AS THE SURFACE LOW LIFTS NORTHEAST THIS AFTERNOON WHILE INCREASING DOWNSLOPE FLOW OFF THE ROCKIES WILL EFFECTIVELY CREATE DRYING FOR THE CHANCE OF RAIN ENDING AROUND 4 PM INTO THE SOUTHWEST WITH POPS ADJUSTED DOWNWARD. THE CHANCE FOR ISOLATED THUNDERSTORMS WILL EXIST INTO THE NORTH CENTRAL THIS AFTERNOON AS INCREASING SHEAR AND INSTABILITY INCREASE. TONIGHT INTO TUESDAY THE SYSTEM WILL OCCLUDE WHILE LIFTING NORTHEAST ACROSS EASTERN SOUTH DAKOTA. SOME SHOWERS MAY LINGER ACROSS THE FAR NORTH IN THE EVENING THEN AS A SURFACE TROUGH MOVES SOUTHEAST LIGHT WEST WINDS INCREASE WITH DECREASING CLOUDS AND LOWS IN THE 20S WEST TO MID 30S NORTH CENTRAL. TUESDAY THROUGH FRIDAY THE POLAR JET SHIFTS SOUTHWARD THAT WILL CARRY THE MAIN ENERGY STREAM ACROSS THE SOUTHERN PLAINS WITH FEW CHANGES MADE AT THIS TIME FOR MAINLY DRY CONDITIONS UNTIL FRIDAY WHEN THE NEXT SYSTEM DEEPENS ACROSS THE SOUTHERN PLAINS AS AN ARTIC HIGH BUILDS SOUTH THROUGH THE NORTHERN PLAINS THAT WILL DROP TEMPERATURES BELOW SEASONAL NORMS. && .AVIATION... TODAY...LIFR CONDITIONS ACROSS SWRN NEB WILL LIFT NORTHEAST TODAY AND EXIT NORTHEAST NEB BETWEEN 21Z AND 00Z. THE IMPROVEMENT IN FLIGHT CONDITIONS WILL BE DRAMATIC ONCE THE FRONT LIFTS NORTHEAST WITH VFR/POCKETS OF MVFR QUICKLY DEVELOPING ACROSS SWRN NEB THIS MORNING. TONIGHT...MVFR CONDITIONS ARE EXPECTED TO REDEVELOP ACROSS PARTS OF NORTHERN NEBRASKA AS WRAPAROUND RAIN AND SNOW SHOWERS BUILD SOUTH AND EAST ALONG OR NEAR HIGHWAY 20. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...KECK AVIATION...CDC
Hazardous weather outlook, Feb 9, 5:28 AM CST, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 528 AM CST MON FEB 9 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-101130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 528 AM CST MON FEB 9 2009 /428 AM MST MON FEB 9 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. A POWERFUL STORM SYSTEM WILL MOVE THROUGH THE CENTRAL PLAINS TODAY. A WIND ADVISORY MAY BE REQUIRED FOR WINDS OVER 30 MPH AND GUSTS TO 45 MPH OR HIGHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 11:44 AM CST | Wind Advisory | LBF | Arthur, Chase, Deuel, Garden, Grant, Hooker and 3 more | 8 hr |
Nearby
Wind Advisories in Nebraska, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.